# SDR SWAA2023032419394

- Difficulty date: March 21, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 17,190 hours, 8,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LENS MISSING AT OVERWING ON F/O SIDE<[01] R/R LENS AS PER AMM 33-51-01
